MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201090
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an occlusion balloon catheter was used in the ureter during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the balloon burst when attempted to be filled to 1 ml.Reportedly, the balloon was removed from the patient and the procedure was completed with another occlusion balloon catheter.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: problem code 1074 captures the reportable issue of balloon burst.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been thrown away and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10570591
Report Number3005099803-2020-04123
Device Sequence Number14154091
Product Code EYB
UDI-Device Identifier08714729192008
UDI-Public08714729192008
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Model NumberM0062201090
Device Catalogue Number220-109
Device Lot Number0025288751
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1